# SDR USAA2009113093257

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 30,138 hours, 10,893 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: D521110010010080
- Part serial: LE2325
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - MAJOR REPAIR - CRACK IN R-4 DOOR SKIN IN LOWER AFT CORNER.  REPAIRED R-4 DOOR SKIN IN LOWER AFT CORNER IAW A321 SRM 52-10-00.
